Here we prove the Hyers-Ulam stability and Hyers-Ulam-Aoki-Rassias stability of the n-th order ordinary linear differential equation with smooth coefficients on compact and semi-bounded intervals using successive integration by parts. Keywords:
Mohapatra, A. N.
Hyers-Ulam and Hyers-Ulam-Aoki-Rassias Stability for Linear Ordinary Differential Equations,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
1, Article 10.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss1/10